# SDR SWIA2023102700808

- Difficulty date: August 8, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME @ FS 589.00 STR 25L- 25R HAS CORROSION AROUND LWR EDGE OF FRAME   (C-CHECK RO 10/29/2023)   REMOVED AND INSTALLED NEW LOWER SECTION FRAME AT FS 589.00 BETWEEN STRG 20L-20R CRJ200 SRM 51-42-06 , CRJ200 SRM 51-42-21 , AND DWG#601R36025 REV-P. NO LEAKS NOTED. COMPLED WITH 51-900-1003-SKY
